# SDR ASAA2020102933455

- Difficulty date: October 29, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,267 hours, 9,794 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: No Test
- Location: Weather Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WX RADAR FAIL DURING TEST.  GROUNDED-YES.  ACCOMPLISHED A WEATHER RADAR SYSTEM BITE TEST, PER B737-900 FIM 34-43 TASK 801.  NO FAULTS NOTED.   ACCOMPLISHED A WEATHER RADAR SYSTEM OPERATIONAL TEST, PER B737-900 AMM 34-43-00-710-802.  ALL TESTS NORMAL.
